# SDR REXA2016032100574

- Difficulty date: March 21, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 7 CARGO SEAT TRACK SEGMENTS ARE CORRODED, 1 EA AT RBL 27, 2 EA AT RBL 9, 3 EA AT LBL 9 & 1 EA AT LBL 27.  CONTINUATION CARD 8783611 OPERATIONS 299.  R & R DAMAGED SEAT TRACKS IN CARGO BAY IAW AMM 53-01-11-400-802 & REO 601R-53-00-485.
